MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES VIDEO PROCESSOR ILLUMINATOR VPI; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES VIDEO PROCESSOR ILLUMINATOR VPI; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number PC9001
Medical Device Problem Codes No Device Output (1435); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that loud pop noise during case and it stopped working and smelt like something was burning.My understanding is that it came from the vpi.Therefore, there was a thermal event.

Brand Name
VIDEO PROCESSOR ILLUMINATOR VPI
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24957016
Report Number3012345110-2026-00001
Device Sequence Number21339510
Product Code GCJ
UDI-Device Identifier00858701006049
UDI-Public00858701006049
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K091515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPC9001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale
Patient Weight35 KG